# SDR FDEA202107051678

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 43,843 hours, 18,018 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE EO NO: E 6-5710-E0342809 B P3 PARA. 5, FOUND THE HOLE "I" HAD BEEN ENLARGE   ACCOMPLISHED THE WORK: REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE/FRAME 47 FASTENER HOLE I REPAIR I.A.W. A300-600 EA NO: T6-5710-T0362021 P1,   SEQ   NO: 001077.
